MAUDE Adverse Event Report: Oscor Inc EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

Oscor Inc EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Oscor Inc
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor, Incorporated
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
mark mischke degroot
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50284733
Report Number2124215-2026-44042
Device Sequence Number9753352
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180501
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA133113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale